# SDR DL76L992519

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3321
- Condition: Creased
- Location: Fs 654, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 654, STRINGER 25L-26L, CREASE REPAIR.  THE FUSELAGE SKIN WAS FOUND WITH A DEEP CREASE JUST ABOVE THE STRINGER 26L LAP JOINT AT FS 654.  THE DAMAGED AREA WAS CUTOUT WITH A 13 LONG BY 1.1 HIGH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 368729-14.
